Cr-submanifolds of a nearly hyperbolic Kenmotsu manifold admitting a quarter-symmetric semi-metric connection

Nikhat Zulekha, Shadab Ahmad Khan, Mobin Ahmad

Abstract


We consider a nearly hyperbolic Kenmotsu manifold with a quater symmetric semi metric connection and study Cr-Submanifolds of a nearly hyperbolic Kenmotsu manifold with quater symmetric semi metric connection. We also study parallel distributions on nearly hyperbolic Kenmotsu manifold with a quater symmetric semi metric connection and find the integrability conditions of some distributions on nearly hyperbolic Kenmotsu manifold with a quater symmetric semi metric connection.

Full Text: PDF

How to Cite this Article:

Nikhat Zulekha, Shadab Ahmad Khan, Mobin Ahmad, Cr-submanifolds of a nearly hyperbolic Kenmotsu manifold admitting a quarter-symmetric semi-metric connection, Journal of Mathematical and Computational Science, Vol 6, No 5 (2016), 741-756

Copyright © 2016 Nikhat Zulekha, Shadab Ahmad Khan, Mobin Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS